# SDR SWAA2022010439857

- Difficulty date: November 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FOUND ON HORIZONTAL PRESSURE DECK WEB LBL 34 AT STA 663. LENGTH OF CRACK :0.394' ; CRACK FOND ON HORIZONTAL PRESSRE DECK WE LBL 34 AT STA 663. LENGTH OF CRACK :0.394' / [01] REMOVED FASTENERS AT L/H SIDE HORIZONTAL PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 51-40-02-0G-0.;[22] ACCOMPLISHED PERMANENTED REPAIR AT MAIN CABIN L/H SIDE PRESSURE DECK WEB BETWEEN STA 663.75 AND STA 675 FROM LBL 30 TO LBL 60 REF B737-700 SRM 53-40-51-2R-2 FIG 203 TABLE 202.; [23] VERIFIED STEP 19; 21 AND 22; [24] JOB IS COMPLETE
